Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have been having sharp pains in my legs for weeks. What happened with my muscles ?

I ve been having sharp pains in my legs for weeks, and now they are sore ans the upper part of one butt cheek hurts. I think I messed up my legs while exercising for the first time in a long time. I m 19 and inactive. What is up with my muscles ?
Asked On : Sun, 10 Jul 2011
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You might have muscle sprain during exercise after log time.

First go for routine investigations to rule out any deficiency.

Take haemetinics,multivitamin for it.Take any NSAID with muscle relaxant.Local gel is also helpful.

Start routine exercise after pain subside.Try to reduce some weight according to your BMI.(calculate your self)BMI=WT in Kg./(Ht.meter)2

Take healthy balanced diet.Try to make your life active.

Consult your physician for medical management.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor